# SDR SWAA043086

- Difficulty date: October 24, 2004
- Submitted: October 26, 2004
- Operation: Air carrier
- Aircraft: N351SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24572
- Aircraft time: 50,171 hours, 46,257 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 6937877
- Condition: Corroded
- Location: Rt & Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND BOTH RT AND LT FWD OUTBOARD MLG HANGER FITTINGS CORRODED.  REMOVED AND REPLACED BOTH RT AND LT HANGER FITTINGS PER EA.
